# SDR CALA9900281

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN RT O/B FOREFLAP LEADING EDGE.  THE CRACK WAS STOP DRILLED.  A DOUBLER WAS INSTALLED IAW SRM 57-50-4 AND 51-30-2, PAGE 7.
